Results 1 to 5 of 5

Thread: Help please TMI!

  1. #1

    Join Date
    Oct 2006
    Location
    KA, Western Australia
    Posts
    554

    Red face Help please TMI!

    Okay im on CD9 today. AF finished on CD6 and it was only very light spotting. CD7 and 8 was just a bit of dry CM but today i have creamy CM and it had a streak of blood in it! and i have had a bit of cramping and a slight bit of back pain on the lower right side. Does anyone know what the blood could be from?

    Sorry for the detail Im just confused, god ttc is stressful!


  2. #2

    Join Date
    Jul 2007
    Location
    Sydney
    Posts
    3,861

    Default

    Sorry hun, but just want to ask, do you mean your whole AF was only light spotting? If that is what you meant have you done a HPT? JIC you are UTD. That could be why you are crampy, with a backache too.

    If your AF was normal, and you are sure that you aren't UTD, then maybe talk to your Dr if it really concerns you. GL hun.

  3. #3

    Join Date
    Oct 2006
    Location
    KA, Western Australia
    Posts
    554

    Default

    Thanks Csab.

    I actually had a papsmear and was spotting after it and then got AF the next morning, it was early and usually my af is heavy but i only had one heavy day, im not sure if the papsmear could still have anything to do with the blood or not?

    I did a HPT the night i started bleeding as i was worried about possible m/c and it was negative. So im definately not UTD.

    There has been no more blood at all, but still feelimg a bit crampy. Hmmm i just dont know.

  4. #4
    Sym Guest

    Default

    I usually get a bit of bleeding and cramping after pap smears, which reminds me I'm due for one in April, thanks. It would only last for 2 days max though.

    Hope your results come back all good.

  5. #5

    Join Date
    May 2007
    Location
    Tamworth NSW
    Posts
    135

    Default

    Very likely could be the pap smear.

    I'd call a GP if it continues, but if it's only light for a day or two I wouldn't worry too much.

    Good luck

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •